Pacific Journal of Mathematics

Eigenvalues of sums of Hermitian matrices.

Alfred Horn

Article information

Source
Pacific J. Math., Volume 12, Number 1 (1962), 225-241.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036720

Mathematical Reviews number (MathSciNet)
MR0140521

Zentralblatt MATH identifier
0112.01501

Subjects
Primary: 15.25

Citation

Horn, Alfred. Eigenvalues of sums of Hermitian matrices. Pacific J. Math. 12 (1962), no. 1, 225--241. https://projecteuclid.org/euclid.pjm/1103036720


Export citation

References

  • [1] A. R. Amir-Moez, Extreme properties of eigenvalues of a Hermitiantransformation and singular values of the sum and product of linear transformations, 23 (1955), 463-476.
  • [2] G. R. Gantmacher, MatrizenrechnungII, VEB Deutcher Verlag derWissenschaften, Berlin 1959.
  • [3] V. B. Lidski, On the characteristic numbers of the sum and product ofsymmetric matrices (in Russian), Doklady Akad. Nauk SSSR, 72 (1950), 769-772.
  • [4] H. Weyl, Das asymptotische Verteilungsgesetz der Eigenwerte linearer partiellerDif- ferentialgleichungen, Math. Annalen, 71 (1912), 441-479.
  • [5] W. Wielandt, An extremumproperty of sumsof eigenvalues, Proc. Amer. Math., Soc, 6 (1955), 106-110.